# SDR SIMA20160107001

- Difficulty date: January 7, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 38,582 hours, 34,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 109942
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR OVERWING EMER LIGHTS ON LT & RT WING INOPERATIVE.  R & R BATTERY & CHARGER HOLDER ASSEMBLY IAW AMM 33-50-04.  OPERATIONS CHECKED GOOD.  BATTERY CHARGER PN 11-0049 & SN 19000.
